# SDR 97UAL900701

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT LEFT AFT ENTRY, RIGHT AFT ENTRY, LEFT OVERWING AFT LAMP, AND RIGHT OVERWING FORWARD LAMP.  *S/D*  RELAMPED.
